# SDR SWAA2023021696783

- Difficulty date: January 31, 2023
- Submitted: February 16, 2023
- Operation: Air carrier
- Aircraft: N276WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32530
- Aircraft time: 52,194 hours, 31,383 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Panel
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON ACCESS PANEL 193B SUPPORT STRUCTURE AT BODY FAIRING 2023-83805<[01] TOOLS USED: POWER PACK P/N: PE1068; S/N: PE0118-94826; DUE DATE: 16-MAY-23; MULTIMETER P/N: FLUKE 87; S/N: 42180184; DUE DATE: 21-FEB-23; THERMOMETER P/N: 2278-20; S/N:AE-410983 ; DUE DATE: 06-JAN-24.;[02] REPLACED SUPPORT STRUCTURE ( FRAME ) LOC ON ACCESS PANEL 193B AT BODY FAIRING IAW B737-700 SRM 51-10-02. THE REMOVAL AND REINSTALLATION IS DOCUMENTED ON FAULT TTG8Q00HDB27. SEE INDIVIDUAL SIGNOFFS BELOW.;[03] REPLACED SUPPORT STRUCTURE ( FRAME ) LOC ON ACCESS PANEL 193B AT BODY FAIRING IAW B737-700 SRM 51-10-02. THE REMOVAL AND REINSTALLATION IS DOCUMENTED ON FAULT TTG8Q00HDB27. SEE INDIVIDUAL SIGNOFFS BELOW... RII ITEM
